# SDR 7AHR2014021282262

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO BAY SIDEWALL SUPPORT CHANNEL HAS NUMEROUS AREAS OF CORROSION LBL 22 BETWEEN BS 727 - 887.  REPAIRED IAW SRM 53-10-13, FIG 1.
